# SDR SWIA201334029

- Difficulty date: June 12, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 25,572 hours, 21,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RT FLAP VANE SKIN, INBD FOREFLAP HAS A CHAFE MARK AT CENTER.  C-CHECK BLENDED CHAFE ON RT INBD FLAP VANE FOREFLAP CENTER SECTION IAW REO.
